# SDR DHL2002803535

- Difficulty date: October 28, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5611017410
- Part serial: NSN
- Condition: Delaminated
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

IITEM REF N/R: 0108 : RH WING LOWER SURFACE T/E LOWER PANEL EXTERNAL SLIN DELAMINATED XRS 162.000 TO XF 219.000 CORR: removed and replaced panel iaw srm 51-1-3
